# SDR AALA202101069014

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 14,289 hours, 5,877 cycles
- System (JASC): 2564 · Life Raft
- Part: Gauge
- Condition: Unserviceable
- Location: Nr 3 Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  NR 3 LIFE RAFT PRESSURE GAUGE CANNOT BE READ.  REPLACED LIFE RAFT WITH SERVICEABLE UNIT, IAW AMM 25-64-00.
